# SDR CALA2025070706228

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 65,303 hours, 27,412 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD LAV LEAKING WATER, STRONG ODOR.  REMOVED SHROUD AND VERIFIED RINSE WAS ISSUE, NO LEAKS WITH RINSE VALVE OFF. REQUESTING DRY FLUSH FOR LAV A MEL 3802.  CAPTAIN REQUESTED LAV BE AVAILABLE. COMPLIED WITH MEL 3802B PLACARD INSTALLED. FWD LAV A DRY FLUSH. REVERSED MEL 3802B. REMOVED TOILET SHROUD IN REF AMM 38-32-01. INSPECTED TOILET FOR LEAKS IN REF AMM 38-32-00. NO LEAKS NOTED AT THIS MOMENT. REINSTALLED TOILET SHROUD IN REF AMM 38-32-01. PLACARDS REMOVED.
